MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ Sterox; Implantable Lead

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ Sterox; Implantable Lead
Model Number 4471
Medical Device Problem Codes Failure to Capture (1081); Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
Health Effect - Clinical Codes Presyncope (4410); Twiddlers Syndrome (4563)
Date of Event 07/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited loss of capture and elevated thresholds as the patient had twiddled their device until both leads were turned and twisted.The device was reprogrammed to a higher output to allow capture.The patient underwent a surgical intervention to remove this pacemaker system and approximately a week later was implanted with a new cardiac resynchronization therapy defibrillator (crt-d) system.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited loss of capture and elevated thresholds as the patient had twiddled their device until both leads were turned and twisted.Additionally, the patient experienced a pre-syncope episode.The device was reprogrammed to a higher output to allow capture.The patient underwent a surgical intervention to remove this pacemaker system and approximately a week later was implanted with a new cardiac resynchronization therapy defibrillator (crt-d) system.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
FINELINE II EZ Sterox
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50284726
Report Number2124215-2026-44018
Device Sequence Number18580081
Product Code DTB
UDI-Device Identifier00802526265006
UDI-Public(01)00802526265006(17)260117
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/17/2026
Device Model Number4471
Device Catalogue Number4471
Device Lot Number600472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/16/2026
Date Device Manufactured01/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexFemale